Curves of infinite length in labyrinth fractals

Ligia-Loreta Cristea, Bertran Steinsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)329-344
JournalProceedings / Royal Society of Edinburgh / A
Volume54
Issue number02
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Curves of infinite length in labyrinth fractals. / Cristea, Ligia-Loreta; Steinsky, Bertran.

In: Proceedings / Royal Society of Edinburgh / A, Vol. 54, No. 02, 2011, p. 329-344.

Research output: Contribution to journalArticleResearchpeer-review

Cristea, Ligia-Loreta ; Steinsky, Bertran. / Curves of infinite length in labyrinth fractals. In: Proceedings / Royal Society of Edinburgh / A. 2011 ; Vol. 54, No. 02. pp. 329-344.
@article{5edc953c5c3042d688db4f063b783092,
title = "Curves of infinite length in labyrinth fractals",
author = "Ligia-Loreta Cristea and Bertran Steinsky",
note = "Proceedings of the Edinburgh Mathematical Society",
year = "2011",
doi = "10.1017/S0013091509000169",
language = "English",
volume = "54",
pages = "329--344",
journal = "Proceedings / Royal Society of Edinburgh / A",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "02",

}

TY - JOUR

T1 - Curves of infinite length in labyrinth fractals

AU - Cristea, Ligia-Loreta

AU - Steinsky, Bertran

N1 - Proceedings of the Edinburgh Mathematical Society

PY - 2011

Y1 - 2011

UR - http://ournals.cambridge.org/action/displayJournal?jid=PEM

UR - http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8267609

U2 - 10.1017/S0013091509000169

DO - 10.1017/S0013091509000169

M3 - Article

VL - 54

SP - 329

EP - 344

JO - Proceedings / Royal Society of Edinburgh / A

JF - Proceedings / Royal Society of Edinburgh / A

SN - 0308-2105

IS - 02

ER -